# SDR CA981013015

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Condition: Broken
- Location: Seatbelt
- Part time: 5,129 hours
- Component: 3432260003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEAT BELT WILL NOT LOCK IN PLACE.  BELT BUCKLE RELEASE SPRING BROKEN.
